Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 194249, 5 pages
http://dx.doi.org/10.1155/2014/194249
Research Article

An Efficient Iteration Method for Toeplitz-Plus-Band Triangular Systems Generated from Fractional Ordinary Differential Equation

1College of Aerospace Science and Engineering, National University of Defense Technology, Changsha 410073, China
2Science and Technology on Space Physics Laboratory, Beijing 100076, China
3School of Computer Science, National University of Defense Technology, Changsha 410073, China

Received 2 January 2014; Accepted 27 May 2014; Published 12 June 2014

Academic Editor: Riccardo Caponetto

Copyright © 2014 Chunye Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunye Gong, Weimin Bao, Guojian Tang, Changwan Min, and Jie Liu, “An Efficient Iteration Method for Toeplitz-Plus-Band Triangular Systems Generated from Fractional Ordinary Differential Equation,” Mathematical Problems in Engineering, vol. 2014, Article ID 194249, 5 pages, 2014. https://doi.org/10.1155/2014/194249.